MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 6MM 3B TW 100CT US; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 6MM 3B TW 100CT US; Needle, Hypodermic, Single Lumen
Model Number 320749
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50929625
Report Number3023359743-2026-00452
Device Sequence Number9508856
Product Code FMI
UDI-Device Identifier00382903207497
UDI-Public00382903207497
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320749
Device Lot Number4114084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale